MAUDE Adverse Event Report: CONVATEC LTD AQUACEL AG+EXT 15X15CM (1X5PK); DRESSING, WOUND, DRUG

CONVATEC LTD AQUACEL AG+EXT 15X15CM (1X5PK); DRESSING, WOUND, DRUG
Model Number 413568
Medical Device Problem Codes Material Discolored (1170); Delivered as Unsterile Product (1421); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Based on the available information, this event is deemed to be a reportable malfunction.A batch record review indicates no discrepancies.Preventive maintenance (pm) logs have been checked, and all pm's were completed and no discrepancies found.Affected amount: 1pc.Aquacel ag+ extra 15x15cm was manufactured under system application product (sap) material code: 1708334 and manufacturing lot number: 0c03968.Lot # 0c03968 was sterilized under lot# 1242009111, and released on review of results of sterilization.All the results were within specification and the products were released.The production process in process testing, and packaging of products was run in accordance with process instructions (pi) for machine doyen 4.A visual inspection performed in accordance with testing method (tm) was completed at the beginning of the order and every fifteen (15) minutes following until the order was completed.No nonconformity was registered during the manufacturing process of lot 0c03968.This is the only complaint for the affected lot registered within the complaint handling system.A photograph has been received for this complaint and has been evaluated in accordance with work instructions (wi).The photograph confirms the complaint issue.The photograph shows some darker patches on the dressing.It appears that it could be excess silver on the dressing from the textiling process.However, no physical sample is being returned therefore it cannot be confirmed what the contamination is.Operations have been made aware of the complaint issue.This issue will be monitored through the post market product monitoring review process.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.(b)(4).
 
Event or Problem Description
It was reported, ¿there was mass inconsistencies issue (blue ink on the dressing)." the product was not used.A photograph depicting the reported complaint issue was provided by the complainant.

Brand Name
AQUACEL AG+EXT 15X15CM (1X5PK)
Common Device Name
DRESSING, WOUND, DRUG
Manufacturer (Section D)
CONVATEC LTD
first avenue
deeside industrial park
deeside, flintshire CH5 2 NU
UK  CH5 2NU
MDR Report Key10818362
Report Number1000317571-2020-00158
Device Sequence Number4087230
Product Code FRO
UDI-Device Identifier00768455132034
UDI-Public768455132034
Combination Product (Y/N)N
PMA/510(K) Number
K152926
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2022
Device Model Number413568
Device Lot Number0C03968
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/19/2020
Initial Report FDA Received Date11/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1